# SDR DALA2023082306869

- Difficulty date: August 22, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N961DZ
- Make and model: Boeing 737-9
- Aircraft serial: 39878
- Aircraft time: 17,295 hours, 12,195 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2931055) FLIGHT DECK DOOR POPPED OPEN 2X IN FLIGHT. R/R STRIKER SOLENOID ASSEMBLY PER B-737 AMM 52-51. ALL CHECKS GOOD.
